# SDR ASOA201000155

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 15,358 hours, 13,692 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 IN FLIGHT, EMERGENCY DECLARED.  C/W TROUBLE SHOOTING FOR FLAP FAILURES IAW AD 2009-06-12 ON WO 147802. A/C RETURN TO SERVICE. MCO CLEARED.
